MathSciNet Relay Station
MathSciNet bibliographic data
MR2338104 (2008g:47093) 47H10 (41A65 47H09)
Aoyama, Koji; Kimura, Yasunori; Takahashi, Wataru; Toyoda, Masashi Approximation of common fixed points of a countable family of nonexpansive mappings in a Banach space. Nonlinear Anal. 67 (2007), no. 8, 2350–2360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement